MAUDE Adverse Event Report: Arthrex, Inc. ECLIPSE TRUNION 49MM, SLOTTED, TPS CaP4.; TOT ANAT SHOULDR PROSTH, UNCEM

Arthrex, Inc. ECLIPSE TRUNION 49MM, SLOTTED, TPS CaP4.; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ECLIPSE TRUNION 49MM, SLOTTED, TPS CaP4.
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Device Overstimulation of Tissue (1991)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury

Brand Name
ECLIPSE TRUNION 49MM, SLOTTED, TPS CaP4.
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50938383
Report Number1220246-2026-04955
Device Sequence Number13450868
Product Code QHQ
UDI-Device Identifier00888867276178
UDI-Public00888867276178
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberECLIPSE TRUNION 49MM, SLOTTED, TPS CaP4.
Device Catalogue NumberAR-9301-49CPC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown